The holomorphic extension of cr functions near a point of higher type

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Suppose M is a submanifold of C with real codimension at least one. A geometric description is given ofthe local hull of holomorphy of an open subset of M which contains a point of higher type in which all Hormandernumbers are the same. This result is proved as a consequence of examining the relationship between the hypoanalytic wave front sets of CR functions on M and CR extension to a manifold of one higher dimension than M.

Original languageEnglish (US)
Pages (from-to)847-855
Number of pages9
JournalProceedings of the American Mathematical Society
Volume103
Issue number3
DOIs
StatePublished - Jul 1988
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The holomorphic extension of cr functions near a point of higher type'. Together they form a unique fingerprint.

Cite this